Fixed point results via modified $\omega$-distance and an application to networks communication

Hiranmoy Garai, Hemant Kumar Nashine, Lakshmi Kanta Dey, Rabha W. Ibrahim


In this paper, we establish some fixed point results in quasi-metric structures via modified $\omega$-distance and using one control function, known as Jachymski function. Our results generalize the fixed point result of Alegre and Mar\'{i}n [Topology Appl. 203:32-41, $2016$], and give an affirmative answer to the natural question of Alegre Gil et al. [Results Math. 74(4):1-9, $2019$]. Apart from these, we utilize one of our results to study the solvability of a certain kind of fractal difference equation of networks communication.


  • There are currently no refbacks.